MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number TRULIANT TIB IMP CR INS STD SZ 4, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial tka on (b)(6) 2019.The patient presented on (b)(6) 2019 and presented to the er with severe infection, the leg with the hardware was then amputated.Outcome: resolved on (b)(6) 2019.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), 200-02-38 - three peg patella 38mm.(b)(6), 02-020-13-0240 - truliant cr cem fem cr cem left sz 4.(b)(6), 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.
 
Additional Manufacturer Narrative
A review of the sterile certificates and the final endotoxins reports were performed.All lots were accepted to the requirements.The reason for the reported event due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Additionally, infection is a known surgical risk, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17800454
Report Number1038671-2023-02339
Device Sequence Number6954242
Product Code JWH
UDI-Device Identifier10885862306470
UDI-Public10885862306470
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/05/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 4, 9MM
Device Catalogue Number02-022-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight85 KG